# SDR DALA2024072307409

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0458204) CORROSION ON FLOOR SUPPORT WL-208, STA-328 TO STA-312+5, LBL-10. REMOVED PREVIOUS REPAIR FILLERS DUE TO EXCESSIVE DAMAGE AND REPLACED BY NEW ONES ON FLOOR SUPPORT STA 312 TO STA 328 LBL 10 WL 208 I.A.W. B737 SRM 53-10-51-2R REP 12.
